# SDR AALA202401123434

- Difficulty date: January 11, 2024
- Submitted: January 12, 2024
- Operation: Air carrier
- Aircraft: N860NN
- Make and model: Boeing 737823
- Aircraft serial: 40583
- Aircraft time: 39,022 hours, 16,519 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: P2070021002
- Condition: Missing
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. REF MIC 1062228 FLASHLIGHT MISSING FOR FLIGHT ATTENDANT SEAT 4R AISLE. **SUPPLEMENTAL REPORT FOR (AALA202401113434): REMOVED AND REPLACED FLASHLIGHT BATTERY. PER AMM 25-64-00, OPERATIONAL CHECK GOOD**(CLOSED).
